Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

While playing tennis felt very weak,breathless,dizzy and tightening in chest. What do you think?

My husband was playing tennis tonight and he became very weak, breathless and felt a tightening in his chest and felt dizzy. He is very fit and athletic and this is not normal for him. It has been an hour since he played and he still feels lethargic, dizzy and the tight chest remains. What do you think? YYYY@YYYY thanks
Asked On : Sun, 5 Aug 2012
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response have not mentioned his age and whether he has any comorbidities (hypertension, diabetes etc)

tightness in chest has varied causes most important being a cardiac cause.

cardiac pain is more coomonly arises post exertion.

although there may be other causes but cardiac cause definitely needs to be ruled out first.

please take him immediately to a hospital (emergency dept or casualty).

all the best.
Answered: Sun, 5 Aug 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hiwelcome to HCMForum. Pain in the chcst especially tightening should always be taken care of . Iadvise you to rush to a cardiologist immediately. HE may need to take an ECG and other tests for diagnosis and treatment. Chances of recovery are erlier the best.
IF you are late to consult it can lead to second attack. but dont worry and consult immediately. This visit to the doctor is to exclude the cardiac involve ment, if it is not there it is wel and good. thanks for calling.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor